MAUDE Adverse Event Report: DEPUY MITEK RAPIDLOC 12 DEGREE NEEDLE, W/ #2/0 PANACRYL (PLA/PDS); SOFT-TISSUE ANCHOR, BIOABSORBABLE

DEPUY MITEK RAPIDLOC 12 DEGREE NEEDLE, W/ #2/0 PANACRYL (PLA/PDS); SOFT-TISSUE ANCHOR, BIOABSORBABLE
Catalog Number 228311
Medical Device Problem Code Material Frayed (1262)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/07/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Evaluation statement: the complaint device is not being returned, therefore is unavailable for a physical evaluation.A batch record review has been conducted to determine if there were any internal processing issues which would have contributed to the nature of the product complaint.Our results indicate that this batch of product was processed without incident and therefore there is no internally assignable cause for the reported problem.Further, a review into the depuy mitek complaints system revealed one similar complaint for this lot released to distribution.We cannot discern a root cause for the reported failure mode.At this point in time, no corrective action is required and no further action is warranted.However, depuy mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.(b)(4).
 
Event or Problem Description
It was reported by the affiliate in (b)(6) that during meniscal repair, it was observed that after implant of rapidloc 12 degree needle, w/ #2/0 panacryl (pla/pds) device, the knot did not work/ held in place as a knot.It was reported that the implant was removed.It was reported that the procedure was ended with same like product.It was reported that the procedure was extended five minutes due to the event.It was reported that the implant was discarded and will not be sent in.There was patient involvement reported.There were no injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.If additional information should become available, a supplemental medwatch report will be submitted accordingly.

Brand Name
RAPIDLOC 12 DEGREE NEEDLE, W/ #2/0 PANACRYL (PLA/PDS)
Common Device Name
SOFT-TISSUE ANCHOR, BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK
325 paramount drive
raynham MA 02767
MDR Report Key7793473
Report Number1221934-2018-54001
Device Sequence Number19160899
Product Code MAI
UDI-Device Identifier10886705010196
UDI-Public10886705010196
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K150209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/08/2015
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/28/2016
Device Catalogue Number228311
Device Lot Number3797080
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/08/2015
Initial Report FDA Received Date08/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1